# SDR ABXA9800874

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779224
- Condition: Cracked
- Location: Bs 945
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C-INSPECTION, FOUND LONGERON 17 RIGHT CRACKED AT FS 945 ON UPPER AND LOWER FLANGE.  REPLACED LONGERON 17 RIGHT FROM FS 937 TO 996 IAW DC9 SRM.
